# SDR CALA2019052400825

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N61881
- Make and model: Boeing 737924ER
- Aircraft serial: 42200
- Aircraft time: 15,036 hours, 5,322 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BELOW 60  KTS DUE TO BOTH OVER WING EXIT LIGHTS ON. ACP''D BITE TEST OF PSEU, FAULT MSG''S 52-72006, & 52-72007 LATCHED. CLEARED MSG''S AND ACP''D FIM TASK 52-20-00-810-801. SYS CK NORMAL.  OK FOR SERVICE
